Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 5, NWS St. Louis, MO

February 20, 2014Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 20, 2014, 4:52 PM CST for Marion County, Missouri. It took effect at Feb 20, 2014, 5:45 PM CST. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Feb 20, 2014, 4:52 PM CST (22:52 UTC)
In effect from
Feb 20, 2014, 5:45 PM CST
Expired
Feb 22, 2014, 12:32 PM CST
In force
43 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 156 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 9.54 ft at Feb 22, 2014, 6:00 AM CST.

actionminormoderate5101502/2002/2102/2202/23
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WGUS43 KLSX 202252
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
452 PM CST THU FEB 20 2014

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  North Fabius River near Ewing affecting Lewis County

  Middle Fabius River near Ewing affecting Lewis County

  South Fabius River near Taylor affecting Marion County

.This Flood Warning is a result of a half inch to three quarters of an 
inch of precipitation over frozen ground the past 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-212252-
/O.NEW.KLSX.FL.W.0003.140220T2252Z-140222T1930Z/
/EWNM7.1.ER.140220T2151Z.140221T1200Z.140221T1930Z.NO/
452 PM CST THU FEB 20 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the North Fabius River near Ewing
* until Saturday afternoon.
* At  4:30 PM Thursday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast:  The river will continue rising to near 12.0 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  early afternoon.

&&
 
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154


$$

MOC111-212251-
/O.NEW.KLSX.FL.W.0004.140220T2252Z-140222T1715Z/
/EWMM7.1.ER.140220T2123Z.140221T0600Z.140221T1715Z.NO/
452 PM CST THU FEB 20 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Middle Fabius River near Ewing
* until Saturday morning.
* At  4:30 PM Thursday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast:  The river will continue rising to near 13.5 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow late morning.

&&
 
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162


$$

MOC127-212251-
/O.NEW.KLSX.FL.W.0005.140220T2345Z-140222T1832Z/
/TAYM7.1.ER.140220T2345Z.140221T0600Z.140221T1832Z.NO/
452 PM CST THU FEB 20 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the South Fabius River near Taylor
* until Saturday afternoon.
* At  4:30 PM Thursday the stage was 9.0 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast:  Rise above flood stage by late this afternoon and 
  continue to rise to near 10.5 feet by after midnight tomorrow. The 
  river will fall below flood stage by tomorrow early afternoon.
* Impact:  At 10.5 feet...County Road 117 northwest of Philadelphia 
  floods.
* Impact:  At 10.2 feet...The river begins flooding the right bank 
  just downstream of the County Road 319 bridge at the gage.
* Impact:  At 10.1 feet...Marion County Road 310 begins flooding just 
  west of the east end of the road, the intersection with County Road
  365.

&&
 
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172 3989 9176


$$

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     02/21  02/22  02/23  02/24  02/25

North Fabius River
  Ewing           11.0   11.79      12.0    9.2    7.5    6.3    5.3

Middle Fabius River
  Ewing           12.0   12.72      12.7    8.9    6.7    5.3    4.5

South Fabius River
  Taylor           9.5    8.99      10.3    6.2    3.3    2.1    1.9
2 follow-up statements
199 
WGUS83 KLSX 210214
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CST THU FEB 20 2014

...The flood warning continues for the following rivers in
Missouri...
 
  North Fabius River near Ewing 

  Middle Fabius River near Ewing 

  South Fabius River near Taylor 

  North River at Palmyra 

.This Flood Warning is a result of snowmelt and rainfall over frozen
ground...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-220214-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-140223T1825Z/
/EWNM7.2.ER.140220T2151Z.140221T1200Z.140222T1825Z.NO/
814 PM CST THU FEB 20 2014

The Flood Warning continues for
  the North Fabius River near Ewing
* until Saturday. 
* At 7:30 PM Thursday the stage was 15.0 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast:  The river will crest near 16.1 feet tomorrow morning, 
  then fall below flood stage Saturday early afternoon.

&&
 
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154


$$

MOC111-220213-
/O.EXT.KLSX.FL.W.0004.000000T0000Z-140223T0130Z/
/EWMM7.1.ER.140220T2123Z.140221T0600Z.140222T0130Z.NO/
814 PM CST THU FEB 20 2014

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Friday evening.
* At 7:30 PM Thursday the stage was 13.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river will crest near 14.6 feet friday, then 
  fall below flood stage friday evening.

&&
 
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162


$$

MOC127-220213-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-140222T1800Z/
/TAYM7.1.ER.140221T0600Z.140221T1200Z.140221T1800Z.NO/
814 PM CST THU FEB 20 2014

The Flood Warning continues for
  the South Fabius River near Taylor
* until Friday afternoon.
* At 7:45 PM Thursday the stage was 9.1 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage overnight and
  crest near 9.7 feet by tomorrow morning. the river will then fall
  below flood stage by tomorrow afternoon.
* Impact:  At 9.5 feet...Flood Stage.  Minor flooding begins.

&&
 
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172 3989 9176


$$

MOC127-220213-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-140222T0748Z/
/PALM7.1.ER.140220T2150Z.140221T0015Z.140221T0748Z.NO/
814 PM CST THU FEB 20 2014

The Flood Warning continues for
  the North River at Palmyra
* until late Friday night.
* At 7:30 PM Thursday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will fall to below flood stage overnight.
* Impact:  At 13.5 feet...County Road 333, east of Palmyra, begins to 
  flood.
* Impact:  At 13.0 feet...FLOOD STAGE.  Minor flooding begins.

&&
 
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170


$$

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     02/21  02/22  02/23  02/24  02/25

North Fabius River
  Ewing           11.0   15.02      16.1   12.5    7.9    5.9    4.9

Middle Fabius River
  Ewing           12.0   13.93      14.4    9.8    6.5    5.2    4.4

South Fabius River
  Taylor           9.5    9.07       9.7    5.9    3.0    2.1    1.9

North River
  Palmyra         13.0   13.74      12.3    7.6    5.6    4.8    4.5
490 
WGUS83 KLSX 211541
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
941 AM CST FRI FEB 21 2014

...The flood warning is cancelled for the following river in Missouri...
 
  
           The South Fabius River near 

              ...Taylor




&&

MOC127-211611-
/O.CAN.KLSX.FL.W.0005.000000T0000Z-140222T1800Z/
/TAYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
941 AM CST FRI FEB 21 2014

The Flood Warning is cancelled for
  the South Fabius River near Taylor.
* At 8:30 AM Friday the stage was 8.2 feet.
* Flood stage is 9.5 feet.
* Forecast...The river crested below flood stage at 9.2 feet. 


&&
 
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172 3989 9176


$$

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     02/22  02/23  02/24  02/25  02/26

South Fabius River
  Taylor           9.5    8.18       5.7    3.1    2.1    1.9    1.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 20, 3:20 PM CST, 1 hour 32 minutes earlier.

Area forecast discussion, Feb 20, 3:20 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CST Thu Feb 20 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 312 PM CST Thu Feb 20 2014

Several bands of thunderstorms have developed head of the front and
these will continue to push quickly eastward through the remainder
of the afternoon and into the early evening. Attendant with the
storms will be primarily a threat of damaging winds and small
hail, possibly an isolated tornado. All of the storms should exit
the CWA by 00z as the cold front surges eastward. We have been
observing an initial strong blast of southwest to west winds of
50-60 mph with the passage of the front coincident with an area of
deeper mixing within the dry slot. Following this brief blast, the
winds have been decreasing into the 20-30 mph range with gusts of
40-50 mph. Given this initial surge is brief we will continue with
just the wind advisory which covers the main thrust of the wind
event into the evening hours. The winds will remain gusty
overnight in the wake of the front and deepening cyclone, but will
diminish from the intensity of this afternoon and evening. Post-
frontal stratus will blanket the area for at least a portion of
this evening and then push out of the area by 03z. Within the
stratus there could be an accompanying sprinkle or flurry in
northeast MO and west central IL, otherwise clear skies expected
ovenight. We will be cancelling the flood watch as storms have
exited NEMO and are moving quite rapidly in south central IL and
don't pose a flood threat.

Glass

.LONG TERM:  (Friday through Next Thursday)
Issued at 258 PM CST Thu Feb 20 2014

On Friday, gusty west winds to back to the southwest as a weak
surface ridge builds in. Winds will be gusting to near 35 mph at
times. Otherwise, mostly sunny with highs ranging from the upper
40s north to the upper 50s over central and southern Missouri.

A weak cold front slides through Friday night, but energy to
remain just north and northeast of forecast area, so should see
dry conditions. Did keep silent slight chance pops over northeast
MO and west central IL on Friday where some light snow/light rain
may be possible, but confidence is low right now.

By Saturday, surface ridge to build back in with cooler conditions
expected. Highs will only be in the upper 30s to upper 50s, but
still near normal for this time of year. Lows Saturday night will be
in the low 20s to low 30s. In the meantime, a stalled frontal
boundary will setup just south of forecast area with some
overrunning pcpn possible as a shortwave rides along the boundary,
but confidence is low at this time. Just kept silent slight
chance pops for Saturday night for some light rain/snow mix.

On Sunday, surface ridge to strengthen and bring in cooler weather
for the remainder of the forecast period. Highs on Sunday will only
be in the low 30s to mid 40s with lows Sunday night in the mid teens
to low 20s.

Beyond that, next chance for precipitation will be Monday and
Monday night, though best chances will be over northern MO and
northern half of IL, so kept silent slight chance pops in this
area. With colder air moving in, the precipitation will be in the
form of light snow with this system. Colder weather to persist
through mid week with highs in the mid 20s to low 40s through
Wednesday and lows in the teens to low 20s. Then even colder air
to filter in by Thursday with highs only in the upper teens to mid
30s.

Byrd

&&

.AVIATION:  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1127 AM CST Thu Feb 20 2014

Surface low now NW of KMKC will move northeastward this afternoon
and tonight with the warm front lifting northward through KUIN
within the next hour or so, and the trailing cold front sweeping
eastward across the area this afternoon. Predominately VFR
conditons are expected ahead of the cold front along with gusty
southerly winds. The exception is with any thunderstorms occurring
along/ahead of front which could drop flight conditions briefly
to IFR and contain strong winds. Coverage of any storms is hard to
judge at this time and thus have just mentioned Vicinity in the
current TAFS and will update as needed once coverage and impacts
can be determined. Very strong southwest-west winds gusting 38-45
kts will occur with the passage of the cold front, along with a
period of MVFR cigs. Clouds will clear this evening and the winds
should diminish some this evening but will remain gusty through
the period.

Specifics for KSTL:

VFR conditions and gusty southerly winds are expected until a cold front
passage around 22z. Thunderstorm chances/coverage with the cold
front are hard to judge at this time, and thus have kept with a
mention of VCTS and will update if needed once coverage and impacts
can be determined. Very strong southwest-west winds gusting 38-45
kts will occur with the passage of the cold front at 22z, along
with a period of MVFR cigs into mid-evening. Clouds will clear
around 02-03z and the winds should diminish some this evening but
will remain gusty through the period.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...WIND ADVISORY until Midnight CST tonight FOR Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Reynolds MO-Shelby MO-St. Charles MO-St.
     Francois MO-St. Louis City MO-St. Louis MO-Ste. Genevieve
     MO-Warren MO-Washington MO.

IL...WIND ADVISORY until Midnight CST tonight FOR Adams IL-Bond IL-
     Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
     IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Feb 20, 4:15 PM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CST THU FEB 20 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
415 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH EARLY THIS EVENING AS A COLD FRONT
MOVES THROUGH THE AREA. SOME OF THE THUNDERSTORMS MAY BE SEVERE
ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. DAMAGING WINDS
WILL BE THE PRIMARY THREAT WITH ISOLATED TORNADOES POSSIBLE. VERY
STRONG AND GUSTY WINDS ARE ALSO EXPECTED THROUGH TONIGHT. SEE THE
WIND ADVISORY PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS AN ELEVATED FIRE DANGER FRIDAY AFTERNOON ACROSS PARTS OF
CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS
SOUTHWESTERN ILLINOIS DUE TO WARM TEMPERATURES...GUSTY WINDS...LOW
HUMIDITIES AND DRY FUELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL...ANY FLOODING
OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE THIS EVENING.

BYRD

In the hours before

Local storm report, Feb 20, 4:18 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     HIGHLAND                38.74N  89.68W
02/20/2014                   MADISON            IL   TRAINED SPOTTER

            SIDING AND SHINGLES BLOWN OFF OF HOMES...SMALL TREES
            ALSO BLOWN DOWN.

&&

JP
Local storm report, Feb 20, 4:19 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     NON-TSTM WND GST CADET                   37.99N  90.69W
02/20/2014  E60 MPH          WASHINGTON         MO   TRAINED SPOTTER

            3 TO 4 INCH LIMBS BLOWN DOWN...LARGE TRELLIS BLOWN
            DOWN.

&&

BYRD
Local storm report, Feb 20, 4:20 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND GST     AVISTON                 38.61N  89.61W
02/20/2014  M50 MPH          CLINTON            IL   AMATEUR RADIO

            PEA SIZED HAIL ALSO OBSERVED

&&

JP
Local storm report, Feb 20, 4:32 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
432 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     AVISTON                 38.61N  89.61W
02/20/2014  M65 MPH          CLINTON            IL   LAW ENFORCEMENT

            SHINGLES BLOWN OFF BUILDINGS

&&

JP
Local storm report, Feb 20, 4:36 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND GST     MARYVILLE               38.73N  89.96W
02/20/2014  E60 MPH          MADISON            IL   TRAINED SPOTTER

            DAMAGE TO SIDING REPORTED. GUSTS ESTIMATED IN EXCESS OF
            60 MPH

&&

JP
Local storm report, Feb 20, 4:39 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
439 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     NON-TSTM WND GST CASEYVILLE              38.63N  90.03W
02/20/2014  M57 MPH          ST. CLAIR          IL   BROADCAST MEDIA

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:43 PM CSTRiver Flood WarningLSXMarion54 hr
Feb 20, 4:22 AM CSTWind AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more20 hr
Feb 20, 1:44 PM CSTSevere Thunderstorm WarningLSXAudrain, Lewis, Marion, Pike, Ralls46 min
Feb 20, 4:52 PM CSTRiver Flood WarningLSXLewis45 hr
Feb 20, 4:52 PM CSTRiver Flood WarningLSXLewis63 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.